# SDR YV3R2021012000424

- Difficulty date: January 7, 2021
- Submitted: January 20, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HL
- Make and model: Robsin R22BETAII
- Aircraft serial: 4788
- Aircraft time: 75 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: REVZ
- Condition: Defective
- Part time: 75 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A1290-2 ARE STRETCHED BEYOND LIMIT.
